# SDR HALA0301146

- Difficulty date: December 2, 2003
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCD INSPECTION OF NR 1 ENGINE, FOUND LARGE AMOUNTS OF METAL FUZZ ON CHIP DETECTOR.  NR 1 ENGINE ASSEMBLY REMOVED PER HAL M144-717 STANDARD PRACTICE.  (M)
